# SDR FDEA201008313210

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 113N16894
- Condition: Cracked
- Location: Rws 170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR LOWER T/E FIXED PANEL TO PANEL STIFFENER, ATTACHING   BRACKET AT WS170, NEAR FUEL PUMP CRACKED. CRACKED BRACKET AT WS 170 R & R IAW SRM 51-40-02 REV. 100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
